Bullous Sweet's syndrome after granulocyte colony-stimulating factor therapy in a child with congenital neutropenia
Related Experiment Video
Updated: May 4, 2026

Granulocyte-dependent Autoantibody-induced Skin Blistering
Published on: October 12, 2012
Oleg E Akilov1, Nisha Desai, Ronald Jaffe
1Department of Dermatology, University of Pittsburgh, Pittsburgh, Pennsylvania.
Abstract:
We present the case of a 20-month-old boy with congenital neutropenia for which he was being treated with granulocyte colony-stimulating factor (G-CSF) who developed bullous Sweet's syndrome. Because of the challenging and extensive differential diagnosis of an acute bullous eruption in an immunocompromised child, we highlight the importance of a prompt and precise diagnosis before initiation of any systemic therapy in children with Sweet's syndrome.
Related Concept Videos
Differentiation of Common Myeloid Progenitor Cells
Regulation of Hematopoietic Stem Cells

